# SDR IXXA20150112001

- Difficulty date: January 7, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 63,521 hours, 24,320 cycles
- Engine: Pwa PW2040
- Engine time: 76,178 hours, 39,140 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Part serial: 716333
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 76,178 hours, 39,140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO A BIRD STRIKE OF THE NR 1 ENGINE.  ENGINE SECURED. IN FLIGHT.  ACFT GROUNDED NO OPS.  ENGINE BEYOND REPAIR WITH CORE DAMAGE OUT OF LIMITS AT C2 FAN.  NR 1 ENGINE R & R.
